| Model Number |
CDS0801-NTW |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints from the lot.The investigation was unable to determine the cause for the reported leak/splash.There is no indication of a product issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ degenerative mitral regurgitation (mr) for a mitraclip procedure.During the preparation, it was observed that the fluid pouring from the actuator knob and arm positioner.Troubleshooting was performed but was unsuccessful.Device was replaced and continued the procedure.The final mr was grade 1+.There were no adverse patient effects or clinically significant delays reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.